MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
The blazer temperature ablation catheter was selected for use during the ablation procedure.It was reported that foreign substance was observed in the catheter handle.The device was replaced with a new one from the same model.The procedure was completed successfully without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed and the device has adhesive residue on the handler.Functional testing was performed and revealed that the steering knob and the tension control knob functioned properly.No abnormal resistance was felt when actuating the steering mechanism.With all the available information, boston scientific concludes the reported event of foreign substance on the catheter handle was confirmed.
 
Event or Problem Description

Brand Name
BLAZER II HTD TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18751614
Report Number2124215-2024-08591
Device Sequence Number14387782
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0032296505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer04/13/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown